Ask an expert
Question

26 Jan 2006

Spotting while Ovulating
Hi there

I am a Warfarin patient and have been spotting but am ovulating. Could you please advise me what I should do?You answered one of my previous questions about birth control by saying I must go on the injection.Which injection should I go for because I am on Warfarin?

Thank you and regards,
Concerned
Answer 391 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It is not uncommon to spot at the time of ovulation due to the change in hormones at this time. It should not last more than two days. In terms of the injection, there are two options - Nuristerate which is given every two months andf Depo provera which is three monthly. There is a longer return to fertility with Depo.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9369 votes
No
67% - 19367 votes
Vote